Paracetamol Tablets

View: Grid | List Sort by: popularity | lowest price | highest price | product (a-z)
Page 12 of 2 | Next

ETHICS Paracetamol 500mg Tablets 100 - Quantity Restriction (1) Applies

ETHICS Paracetamol 500mg Tablets 100  For gentle and effective relief of pain and discomfort in headaches, cold and flu symptoms, rheumatic, muscular…

Price: NZ$4.95
Related Products Paracetamol

Paracetamol Osteo 96 Tablets - Quantity Restriction (1) Applies- Expiry 06/20

Paracetamol Osteo 96 Tablets   For the effective relief of persistent pain associated with Osteoarthritis.  

Price: NZ$8.80

Panadol Osteo 96 Caplets - Quantity Restriction (1) Applies

…can be a convenient choice, containing a higher dose of paracetamol than regular Panadol tablets. With only 3 daily doses, each lasting up to 8 hours,…

Price: NZ$12.85
Related Products Panadol | Paracetamol | Paracetamol Osteo

Maxigesic Double Action Pain Relief Tablets 10

…Relief Tablets   MAXIGESIC provides double-action pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen.…

Price: NZ$5.95
Related Products Maxigesic | Paracetamol Codeine | Ibuprofen

BRUFEN EXTRA Tablets 60 - Quantity Restriction (1) Applies

BRUFEN EXTRA Tablets 60 - Quantity Restriction (1) Applies    BRUFEN EXTRA contains two active ingredients which together…

Price: NZ$26.30
Related Products Paracetamol Codeine | Brufen

BRUFEN EXTRA Tablets 36 - Quantity Restriction (2) Applies

BRUFEN EXTRA Tablets 36 - Quantity Restriction (2) Applies   BRUFEN EXTRA contains two active ingredients which together are…

Price: NZ$15.75
Related Products Paracetamol | Brufen | Paracetamol Codeine

Maxigesic Double Action Pain Relief Tablets 100 - Quantity Restriction (1) Applies

…Relief Tablets   MAXIGESIC provides double-action pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen.…

Price: NZ$27.75
Related Products Maxigesic | Paracetamol Codeine | Ibuprofen

ETHICS Paracetamol 500mg Tablets 20

ETHICS Paracetamol 500mg Tablets 20  For gentle and effective relief of pain and discomfort in headaches, cold and flu symptoms, rheumatic, muscular…

Price: NZ$2.35
Related Products Paracetamol

Nuromol Tablets 12 - Quantity Restriction (8) Applies

Nuromol Tablets Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is…

Price: NZ$9.95
Related Products Ibuprofen | Nurofen | Nuromol

Paracare Paracetamol Tablets 100 - Quantity Restriction (1) Applies Expiry - 04/2020

Paracare Paracetamol Tablets 100   Fast effective pain relief. * Headaches * Migraine * Back pain * Toothache * Sore throat * Period pain *…

Price: NZ$11.50
Related Products Toothache | Back Pain Relief | Back Pain

Nuromol Tablets 24 - Quantity Restriction (4) Applies

Nuromol Tablets Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is…

Price: NZ$14.99
Related Products Ibuprofen | Nuromol | Tension Headache

Nuromol Tablets 48 - Quantity Restrictions (2) Applies

Nuromol Tablets   Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination…

Price: NZ$19.95
Related Products Nuromol | Ibuprofen | Paracetamol Codeine
Page 12 of 2 | Next